

13TH ANNUAL ASIAN-OCEANIAN STANDARD-SETTERS GROUP (AOSSG) MEETING

AGENDA

Meeting Dates and Venue:

13th Annual AOSSG Meeting is hosted by the Institute of Chartered Accountants of Sri Lanka (CA Sri Lanka) **virtually**, from **November 22-24, 2021**.

Agenda for meetings:

The Agenda for the 2021 Annual AOSSG meetings is in Sri Lanka Standard Time (SLST) is stated below:

	2221				
NOVEMBER 22, 2021 CHAIR'S ADVISORY COMMITTEE (CAC) MEETING					
Time (SLST)	Duration	Item Details	Participation		
12:00 -12:45	45 minutes	CAC Meeting	CAC Members		
NOVEMBER 22, 2021 WORKING GROUP MEETING					
Time (SLST)	Duration	Item Details	Presenter Jurisdiction		
13:00 - 13.45	45 minutes	Session 01: IASB ED - Disclosure Requirements in IFRS Standards (A Pilot Approach)	Korea		
13:45 - 14.15	30 minutes	Session 02: Request for Information – Third Agenda Consultation	China		
14:15 - 14:25	10 minutes	Break			
14:25 - 15:45	80 minutes	Session 03: IASB ED - Subsidiaries without Public Accountability: Disclosures	IASB Malaysia		
13th ANNUAL AOSSG MEETING DAY 1 – NOVEMBER 23, 2021					
		G			
		Item Details	Presenter Jurisdiction		
DAY 1 - NOVENTIME (SLST) AOSSG CLOSE	Duration D SESSION	Item Details	Jurisdiction		
DAY 1 – NOVEN	MBER 23, 2021 Duration				
DAY 1 - NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30	Duration D SESSION	Item Details	Jurisdiction		
Time (SLST) AOSSG CLOSE 11:45 - 12:15	Duration D SESSION 30 minutes	Item Details AOSSG Close Session	Jurisdiction		
DAY 1 - NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30	Duration D SESSION 30 minutes	Item Details AOSSG Close Session	Jurisdiction		
DAY 1 – NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30 INAUGRATION	Duration D SESSION 30 minutes 15 minutes	AOSSG Close Session Break	Jurisdiction India		
DAY 1 – NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30 INAUGRATION 12:30 - 12:40	Duration D SESSION 30 minutes 15 minutes	Item Details AOSSG Close Session Break Welcome, Lighting Oil Lamp and National Anthem	Jurisdiction India Sri Lanka		
DAY 1 – NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30 INAUGRATION 12:30 - 12:40 12:40 - 12:45	Duration D SESSION 30 minutes 15 minutes 10 minutes 5 minutes	Item Details AOSSG Close Session Break Welcome, Lighting Oil Lamp and National Anthem Welcome Address by President of CA Sri Lanka Address by Outgoing AOSSG Chair and handing	India Sri Lanka Sri Lanka		
DAY 1 – NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30 INAUGRATION 12:30 - 12:40 12:40 - 12:45 12:45 - 12:55	Duration D SESSION 30 minutes 15 minutes 10 minutes 5 minutes 10 minutes	Item Details AOSSG Close Session Break Welcome, Lighting Oil Lamp and National Anthem Welcome Address by President of CA Sri Lanka Address by Outgoing AOSSG Chair and handing over to the New AOSSG Chair	India Sri Lanka Sri Lanka India		
DAY 1 - NOVEN Time (SLST) AOSSG CLOSE 11:45 - 12:15 12:15 - 12:30 INAUGRATION 12:30 - 12:40 12:40 - 12:45 12:45 - 12:55	Duration D SESSION 30 minutes 15 minutes 5 minutes 10 minutes 5 minutes 5 minutes	Item Details AOSSG Close Session Break Welcome, Lighting Oil Lamp and National Anthem Welcome Address by President of CA Sri Lanka Address by Outgoing AOSSG Chair and handing over to the New AOSSG Chair Address by the New AOSSG Chair	India Sri Lanka Sri Lanka India Sri Lanka		



10 minutes	Address by the Chief Guest	Sri Lanka
5 minutes	Presentation of tokens of appreciation	Sri Lanka
10 minutes	Address by President of ICAI	India
5 minutes	Vote of thanks by the New Vice Chair	Pakistan
15 minutes	Break	
INICAL SESSIC	DNS	
5 minutes	Address by Chairman of Accounting Standards Committee of Sri Lanka	Sri Lanka
5 minutes	Address by Chairman of Accounting Standards Board of India	India
75 minutes	Special Session 1: IASB and IFRIC Technical Update	IASB
30 minutes	Technical Session 1: Lessons from IFRS 16 Leases transition relief and practical expedients	Malaysia & Australia
OSSG MEETIN IBER 24, 2021	G	
SSIONS		
30 minutes	Technical Session 2: Findings from the Research on Intangible Assets	Australia
30 minutes	Technical Session 3: ASBJ's Preliminary view on the ED - Disclosure requirements in IFRS standards (a Pilot Approach)	Japan
30 minutes	Technical Session 4: Issues in IAS 7 Statement of Cash Flows	India
15 minutes	Technical Session 5: Rate Regulated Accounting - International Developments and Pakistan Experience	Pakistan
15 minutes	Break	
30 minutes	Technical Session 6: Islamic Finance: Adoption of IFRS 17 and Takaful	Malaysia
15 minutes	Technical Session 7: IFRS 17 Application in Thailand	Thailand
15 minutes	Corporate Tax Considerations under IFRS17 in Korea	Korea
15 minutes	Technical Session 9: Liquidation Basis Financial Reporting Standard	Saudi Arabia
15 minutes	IFRS Implementation Update 1: Update on IFRS Application in Indonesia	Indonesia
SING SESSION		
5 minutes	Remarks from IASB Officials	IASB
5 minutes	Announcement of the next Annual AOSSG Meeting.	Nepal
5 minutes	Vote of thanks and Closing remarks by the AOSSG Chair	Sri Lanka
	5 minutes 10 minutes 5 minutes 15 minutes 15 minutes 5 minutes 5 minutes 75 minutes 30 minutes 30 minutes 30 minutes 31 minutes 31 minutes 32 minutes 33 minutes 34 minutes 45 minutes 5 minutes 5 minutes 5 minutes 5 minutes 5 minutes	5 minutes